# SDR IPXA09556537

- Difficulty date: June 19, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 18,075 hours, 11,252 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 WHILE WORKING CUSTOMER CARD 808334, FOUND PUNCTURE IN RT WING I/B AFT FLAP (MARKED).  REMOVED DAMAGE AND REMOVED MOISTURE FROM REPAIR AREA, FABRICATED REPAIR PLIES, INSTALLED REPAIR PLIES AND CURED.  RESTORED FINISH IAW SRM 51-20-17-0G.
